# SDR MASA200600020

- Difficulty date: January 7, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N508MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10087
- Aircraft time: 7,431 hours, 4,805 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Dcu
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7041 ORD - ELEVATOR SPLIT CAUTION MESSAGE.  RESET NR 1 DCU.
